# SDR SIMA20240611001

- Difficulty date: June 11, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N266NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000770
- Aircraft time: 14,091 hours, 9,407 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Condition: Broken
- Location: Nlg Strut
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LG WOW SYS FAIL A/I DFW EMERGENCY NOT DECLARED FOUND NLG STRUT NITROGEN HIGH PRESSURE CHARGING VALVE SNAPPED OFF. RAR NLG NITROGEN HIGH PRESSURE CHARGING VALVE AND SERVICED STRUT IAW AMM 32-21-04 SEE AML 5147896 ITEM 2 FOR RAR OF CHARGING VALVE
